# SDR ORJA9863

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: AS66411LS666
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE, LEFT ENGINE HYDRAULIC PUMP INOP.  REMOVED NR 1 EDP HYD INSTALLED SERVICEABLE EDP HYD IN NR 1 ENG PER MM REF 29-10-05 RAN ENGINE PERFORMED LEAK CHECK, CHECKS OK GOOD PUMP PRESS COWL AND ASSOCIATED PANELS CLOSED.  (M)
